# SDR SWIA201642065

- Difficulty date: March 18, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 25,207 hours, 15,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180541
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL CORRODED.  R & R IAW SRM.  PRESSURE CHECK GOOD.
